# SDR RAIA00108007

- Difficulty date: August 8, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 12,312 hours, 13,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 877701
- Condition: Failed
- Location: Inst Pnl
- Part time: 12,312 hours, 13,810 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

7439-CMI-UPON APPROACH NORMAL LANDING GEAR EXTENSION WAS INOPERATIVE, CREW PERFORMED EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCEDENT. MAINTENANCE INSPECTED AND REPLACED INSTRUMENT PANEL LANDING GEAR HANDLE, PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM.
